My stomach swelling is so strange. I can feel pops of liquid sometimes. I took two days off from one of my IV antibiotics, and 24 hours off of the other, and now tonight it’s much much worse.
This swelling started small in my small bowel area, and has been getting larger and larger over the last few months. It’s not as big as some of the pictures I’ve seem online, but I’ve also had some weight gain as well too.
It’s starting to burn sometimes, otherwise it doesn’t hurt too much. It just feels uncomfortable.
Whatever it is, it’s not good.
Begin forwarded message:
Date: February 4, 2012 10:34:06 PM PST
To: Dr. D
Cc: Dr. K
Subject: Ascites: vasculitis
Thanks again for all of your help. I’ve always enjoyed our talks over the years 🙂
I was doing a little reading about the swelling in my lower abdomen, and I have to admit I was shocked to read the number of diseases that could be causing it.
Routine bloodwork has eliminated a few of the potential reasons (ie, I don’t have liver failure), but some of the potential causes were interesting, especially vasculitis–
I guess it’s rare, but vasculitis can cause this, which would also connect back to your theory about me and vasculitis, as well as your instincts the other day that I just need some IVIG 🙂
We’ll see how these meetings go with these research immunologists next week, on Monday and Tuesday, and then I’ll push forward about the IVIG. I think I need some as soon as I can get it–
Thanks again for everything–I hope you’re having a good weekend.